# SDR DALA2024021502202

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BEAM #1 FWD AND AFT EDGE (INTERNAL STRUCTURE) AT PASSENGER DOOR (L1). SUMMARY OF NRC 00083: BEAM #1 FWD AND AFT EDGE (INTERNAL STRUCTURE) AT PASSENGER DOOR (L1) WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7, REPAIR 7. (LP #0201880)
